# SDR MASA20220112033

- Difficulty date: January 12, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Part number: CC670331061
- Condition: None
- Location: Fs193, Str17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"MAINTENENCE DISCOVERED CRACK ON THE SKIN PANEL AT FS 193, STR17L. PERFORM PERMANENT REPAIR IAW CRJ?/9 STRUCTURAL REPAIR MANUAL (SRM) 53-11-01-001-007-A01, ITEM 1B (REV. 38 
DATED JUL 9TH, 2021). "
